Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is it normal to have a brown spotting and then a heavy discharge after using oral contraceptive ?

It is truly annoying that.. Please help. I noticed I had spotting of brown discharge for like a week I use an oral contraceptive- Ortho Tri Cyclen Lo to be exact, and for some reason starting this month s cycle, I noticed I had spotting of brown discharge for like a week, to the point where it started to get heavy. I ve been using tampons all month but I was wondering why I have this heavy of a flow when I shouldn t be due for my period for another 5 days. I ve been on the pill for two years now so my cycle is regular. During this time I ve also gotten my annual pelvic exam by my doctors at planned parent hood and they said everything looked normal. This isn t the first time I ve had my period for like a month straight before.. Is this normal?
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Such kind of prolonged brown discharge can be due to hormonal irregularities. You need to get your self examined and take proper medicines from a gynaec to regularize your cycles.
Dr. Rakhi Tayal
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor